I was dx with type 2 diabetes (borderline) ? 2 yrs ago.. I was put on 500milgs of metformin 2xday / for the first few months I took the med.. but I felt it was making me to hungry ? my Dr said to stop it ? I continued to have episodes of HUNGER, sweating, shaking, heart beating fast, a scary feeling.. I don't keep any sugary foods or drink in house so I just grabed a piece of whole wheat bread & peanut butter.. after about 15 mins symtoms (symptoms) subsided.. I ran out of the strips for my blood count meter.. as I write now I feel slight symtoms (symptoms) creeping up ? I guess I should quick and eat something.. my quest is Im not sure if I should take the metformin.. doesn't it bring sugar down ? I will call my primary later today.. but shes not helping me much..have to go & eat
If you do not feel your doctor is providing you with attentive health care find one that does. You need to see a doctor first hand for a thorough health evaluation to help determine if you are experiencing low OR high blood sugar OR other health issues which are causing your symptoms. Try eating small meals throughout the day to if it helps. Good luck -
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.